# SDR DALA2024012200925

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 9,043 hours, 1,047 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 4R ARMING /DEARMING PIN DIFFICULT TO INSERT. CORRECTIVE ACTION: ADJUSTED PER A330 AMM 52-12. OPS CK GOOD. (5014141)
